Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 787943, 11 pages
http://dx.doi.org/10.1155/2014/787943
Research Article

Optimal Portfolio Strategy under Rolling Economic Maximum Drawdown Constraints

1School of Economics and Commerce, South China University of Technology, Guangzhou 510006, China
2School of Electronic and Information Engineering, South China University of Technology, Guangzhou 510641, China
3School of Business Administration, South China University of Technology, Guangzhou 510641, China

Received 27 February 2014; Revised 18 June 2014; Accepted 19 June 2014; Published 10 July 2014

Academic Editor: Pankaj Gupta

Copyright © 2014 Xiaojian Yu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaojian Yu, Siyu Xie, and Weijun Xu, “Optimal Portfolio Strategy under Rolling Economic Maximum Drawdown Constraints,” Mathematical Problems in Engineering, vol. 2014, Article ID 787943, 11 pages, 2014. https://doi.org/10.1155/2014/787943.